Zapiski Nauchnykh Seminarov LOMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov LOMI, 1988, Volume 168, Pages 154–157 (Mi znsl5588)  

This article is cited in 1 scientific paper (total in 1 paper)

On separation of continua by circles

A. Yu. Solynin
Citations (1)
Abstract: It is shown that each doubly connected domain $D$, whose conformal module $M(D)$ satisfies the condition $\log M(D)>\pi/2$, contains a circumference that separates the boundary components of $D$, and the indicated boundary cannot be improved. Some consequences of this result are given.
Bibliographic databases:
Document Type: Article
UDC: 517.54
Language: Russian
Citation: A. Yu. Solynin, “On separation of continua by circles”, Analytical theory of numbers and theory of functions. Part 9, Zap. Nauchn. Sem. LOMI, 168, "Nauka", Leningrad. Otdel., Leningrad, 1988, 154–157
Citation in format AMSBIB
\Bibitem{Sol88}
\by A.~Yu.~Solynin
\paper On separation of continua by circles
\inbook Analytical theory of numbers and theory of functions. Part~9
\serial Zap. Nauchn. Sem. LOMI
\yr 1988
\vol 168
\pages 154--157
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl5588}
\zmath{https://zbmath.org/?q=an:0691.30015}
Linking options:
  • https://www.mathnet.ru/eng/znsl5588
  • https://www.mathnet.ru/eng/znsl/v168/p154
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:101
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024